Facebook Pixel
EmpowHER Guest

Nausea 2 weeks after plan b?

By Anonymous August 10, 2015 - 7:05am
Rate This

On 7/20 I had a brief sexual encounter in which the man was inside of me, but did not ejaculate until long after he pulled out. My last period ended on 7/15 and my cycle is typically 33 days in length. I know I shouldn't have been ovulating, but I was paranoid and took a plan b pill 12 hours after the encounter. 5 days later I experienced bleeding which lasted about 4 days and was lighter than my normal period.
Fast forward to now, 3 weeks following sex, and I have been experiencing waves of nausea and lightheadedNess for the last couple of days. Of course, I am totally freaking out that I am pregnant. Is it possible that the hormones from the plan b pill are causing these issues?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for coming to us for help.

You are not pregnant. Vaginal bleeding indicated that Plan B was effective in preventing pregnancy.

Feeling lightheaded and experiencing nausea are commonly reported side effects of Plan B. However, experiencing these symptoms three weeks later seems unusual. Consider speaking with your physician.


August 10, 2015 - 8:58am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!